# SDR CALA2016101700763

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 47,165 hours, 19,055 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SINGLE CONTROLLER FAILURE ON BOTH PACKS.  PACK LIGHT CAME ON AND RESET MULTIPLE TIMES.  ERRATIC CABIN VVI.  LEVELED OFF AT 180FL AN RETURNED TO DEPARTURE FIELD.  T/S FOUND BLEED MANIFOLD CLAMP LEAKING, RETORQUED CLAMP PER AMM 36-11-00.  BITE PACK CONTROLS NO FAULTS.  RAN PACK SYSTEM NO LEAK NOTED LEFT PACK OPS SYSTEM GOOD REF FIM 21-31-00-810-801.
